×

zbMATH — the first resource for mathematics

A necessary and sufficient condition for the existence of Orlovsky’s choice set. (English) Zbl 0641.90007
Summary: In a previous paper [Lect. Notes Comput. Sci. 286, 144-150 (1987; Zbl 0641.90005)], the authors proved that a property of ‘acyclicity’ in fuzzy preference relations was a necessary and sufficient condition for the existence of unfuzzy nondominated alternatives when such a set of alternatives is finite. In this paper, a general property of ‘foundation’ is proved to be a necessary and sufficient condition, without requiring finiteness on the set of alternatives. Both concepts are based on classical results in crisp binary relations.

MSC:
91B08 Individual preferences
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Montero, F.J.; Tejada, J., Some problems on the definition of fuzzy preference relations, Fuzzy sets and systems, 20, 45-53, (1986) · Zbl 0601.90005
[2] Montero, F.J.; Tejada, J., Fuzzy preferences in decision-making, () · Zbl 0641.90005
[3] Orlovsky, S.A., Decision-making with fuzzy preference relations, Fuzzy sets and systems, 1, 155-167, (1978) · Zbl 0396.90004
[4] Pattanaik, P.K., Voting and collective choice, (1971), Cambridge University Press London
[5] Sen, A.K., Collective choice and social welfare, (1970), Holden-Day San Francisco, CA · Zbl 0227.90011
[6] Zadeh, Z.A., Similarity relations and fuzzy orderings, Inform. sci., 3, 177-200, (1971) · Zbl 0218.02058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.